# SDR QXEA0000677

- Difficulty date: March 12, 2000
- Submitted: March 20, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Coat Closet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AFT GALLEY COAT CLOSET, LOWER LEFT HAND SUPPORT FLANGE HAS CRACKS AROUND COAT CLOSET ATTACHMENT NUT PLATES (2 EACH).  REPAIRED IAW FOKKER SRM 53-02-05 PAGE 3.
